| Catalog Number |
IS3048REL |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/16/2016
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the doctor was putting in the peek bone spacer and on the secondary impact the bone cracked.We took as much out as we could and put another spacer in.Everything went successfully after that.Additionally: the doctor said the patient was auto fused in the l4-5 disc space but still wanted to get a space in there.In doing so he used the 7 shaver to break up the bone.The 7mm shaver broke and was retrieved successfully.The shaver will be sent back to you.
Additional Manufacturer Narrative
Method: visual analysis, material analysis, device history review, complaint history review, risk assesment; result: the customer reported event was confirmed via visual inspection.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The device was greater than 3 years old at the time of the event.Material analysis was performed on the returned device was it was concluded that the intact fracture areas exhibited a mixed mode of cleavage and ductile fractures.No material or manufacturing defects were found.Conclusion: the most likely cause of the reported event was determined to be normal wear.
Event or Problem Description
It was reported that the doctor was putting in the peek bone spacer and on the secondary impact the bone cracked.We took as much out as we could and put another spacer in.Everything went successfully after that.Additionally: the doctor said the patient was auto fused in the l4-5 discspace but still wanted to get a space in there.In doing so he used the 7 shaver to break up the bone.The 7mm shaver broke and was retrieved successfully.The shaver will be sent back to you.